MathSciNet Relay Station
MathSciNet bibliographic data
MR1610785 30D05
Rippon, P. J.; Stallard, G. M. Iteration of a class of hyperbolic meromorphic functions. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3251–3258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement